# SDR DALA2025072905704

- Difficulty date: July 28, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 78,300 hours, 37,075 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SHIP 3261  DIRTY SOCK ODOR DETECTED WHEN CATERING AIRCRAFT.  BEGAN INSPECTION PER TASK CARD 4900-2001, STEPS 1 & 2 COMPLETED. COMPLIED WITH STEP A, DEBRIEF FLIGHT CREW & ENSURE THE LOD PAGE IN ACCURATE. COMPLIED STEP B.  COMPLIED WITH STEP C; ENSURE THE ELEC SMOKE & FUMES REPORT SENT TO MCC. COMPLIED WITH STEP D.  DURING INSPECTION ON APU, FOUND OIL WAS 1.5 QTS LOW & FOUND OIL RESIDUE ON LUBE MODULE DRAIN LINE, & INLET KISS SEAL. SERVICED OIL TO FULL REF AMM 49-90 & REPLACED LUBE MODULE REF AMM 49-91. OPS &  LEAK CHKD GOOD. REMOVED FWD CARGO PANELS & REPLACED RECIRC FILTERS REF AMM 21-21.  COMPLETED ALL STEPS OF AMDS CARDS 4900-2001 & 0550 -2002. PERFORMED DECONTANMINATION ECS SYS.  NO OIL NOTED. APU BLEED DUCT SHOWED LIGHT OIL.. CLEANED DUCTS & COMPLETED DUCT BURN OUT. ALL PACKS CLOSED, DUCTS CLEANED & REINSTALLED IAW AMM 36-10-00-615-802A. APU COMPART CLEANED PER AMDS CARD 4916-2001. BLACK LIGHT USED & NO OIL NOTED, BURN OUT COMPLETED WITH APU & ENGINES. NO ODORS DETECTED.  ALL STEPS OF NO GO ODI COMPLETED.
